Results 1 to 6 of 6
  1. #1
    bulkmeUP's Avatar
    bulkmeUP is offline Junior Member
    Join Date
    May 2002
    Location
    Australia
    Posts
    114

    OK, the gyno's back....

    My previous post can be found at

    http://www.anabolicreview.com/vbulle...threadid=34693

    Now at week 7, my left nipple is the worst its ever been. There is a small marble behind the nipple. The gyno has gone and then come back. I am on my 9th day of arimidex (.5/ed) and beginning of the 4th week of nolvadex . I have been running 10mg nolv for the last 8 days, obviously it doesnt like it. Going to bump the nolv back to 40mg/ed.

    However should I drop my test prop intake to monday/thursday shots (100mg/ed)? I am considering this..

    This is my only side effect.

  2. #2
    Sicilian30's Avatar
    Sicilian30 is offline Respected Member
    Join Date
    Sep 2001
    Location
    There is no place like ho
    Posts
    3,690
    Bro, I had your problem once before, and had to up my Nolv to 80mg a day till my liquidex came in. I even used Chyrsin which worked only at higher dosaes. anyways, keep on with the armidex, and the nolv. That is why I hate test prop, it is bad for gyno. That is exactly what I had with my test prop, that type of gyno. Nolv at 80mg a day seemed to kill the lump and stop my nips from hurting. My left same as your was the worse one.

  3. #3
    en1222's Avatar
    en1222 is offline Member
    Join Date
    Oct 2002
    Location
    Somewhere
    Posts
    918
    I got one a while back and got it cut out. Did more test about year and a half ago and now i am getting the other cut out. Once them come its hard to get rid of almost impossible especially after a year

  4. #4
    OGPackin's Avatar
    OGPackin is offline Anabolic Member
    Join Date
    Jun 2002
    Location
    South Florida
    Posts
    6,022

    Re: OK, the gyno's back....

    Originally posted by bulkmeUP
    My previous post can be found at

    http://www.anabolicreview.com/vbulle...threadid=34693

    Now at week 7, my left nipple is the worst its ever been. There is a small marble behind the nipple. The gyno has gone and then come back. I am on my 9th day of arimidex (.5/ed) and beginning of the 4th week of nolvadex . I have been running 10mg nolv for the last 8 days, obviously it doesnt like it. Going to bump the nolv back to 40mg/ed.

    However should I drop my test prop intake to monday/thursday shots (100mg/ed)? I am considering this..

    This is my only side effect.
    Bro it could take anywhere from 1 month to 4 months of running 20mgs of Nolv ed to get rid of ur gyno prob. Just chill and let the Nolv do its work. Or u could go to a Dr. and get it cut out. But theres no guarantee it wont come back going that route either. Just keep running the Nolv.

    OG

  5. #5
    bulkmeUP's Avatar
    bulkmeUP is offline Junior Member
    Join Date
    May 2002
    Location
    Australia
    Posts
    114
    thanks for the replies, definately be upping the nolv dose, and lowering the prop dose to "every third day" shots for the remaining 4 weeks

    I am using nolv for post cycle therapy along with arimidex , trib, and creatine.. should I continue the nolv between weeks 11-12? im guessing it depends on how the gyno goes..

  6. #6
    en1222's Avatar
    en1222 is offline Member
    Join Date
    Oct 2002
    Location
    Somewhere
    Posts
    918
    Somtimes though the nov does not get rid of it though. Good luck.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •